# SDR 07FDEA01624

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,604 hours, 11,868 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CENTER WING BOX TOP SKIN AT TRACK 5-6 LT ON C46.2-47, 5-6 RT ON C47 REPAIR PERFORMED BY BLEND OUT AND OVERSIZING IAW EA 6-5710-99188 AND RAS/43898/038/2006 ISS. A
